# SDR VNAA2011012800010

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 16,042 hours, 16,641 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010598
- Condition: Vibration
- Location: Nlg
- Part time: 6,806,742 hours, 7,119,767 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM CRW, CREW REPORTED A LOUD BANG AND BAD VIBRATION OF THE NOSE WHEEL ON TAKEOFF AND GEAR RETRACTION.  CREW CONTINUED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED THE LEFT AND RIGHT WHEEL / TIRE ASSEMBLIES AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.  LT NLG WHEEL ASSY S/N: JUN04-5558 / RH NLG WHEEL ASSY S/N: NOV03-5246.
